# SDR UHLA201512040896

- Difficulty date: December 4, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 34,973 hours, 30,133 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER FWD YOKE LINKAGE FITTING CRACKED.   R & R LT ENGINE LOWER FWD YOKE LINKAGE FITTING IAW ETD2015-145-112035, REV A.
